# SDR HALA2023050100096

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 51,411 hours, 8,162 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ELEC IDG 2 OIL L PR.  ATB ( AC MAIN GEN IDG, GCU, LINE CONTACTOR ( EXCEPT FOR ETOPS BEYOND 180 MINUTES ONE MAY BE INOPERATIVE PROVIDED:  APU GEN OPERATES NORMALLY & USED IN FLT / ENSURE APU OIL QTY IS ADEQUATE FOR INTENDED FLT / REVIEW MEL "REMARKS") REMOVED # 2 IDG PER AMM 24-21-51-00-804-A. INSTALLED # 2 IDG PER AMM 24-21-51. OPS AND LEAK CHECK GOOD. OK FOR SERVICE REMOVED PLACARD AND UPDATED MIC SHEET.
